This item still needs to be validated !
Title: Discrete and continuous disorder in superlattices
Authors: Locquet, Jean-Pierre ×
Neerinck, Daniƫl
Stockman, L
Bruynseraede, Yvan
Schuller, Ik #
Issue Date: Jun-1989
Publisher: American physical soc
Series Title: Physical review b vol:39 issue:18 pages:13338-13342
ISSN: 0163-1829
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Solid State Physics and Magnetism Section
Faculty of Science, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science